Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 538, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Nov 6, 2008, 1:39 AM CST for Christian County, Stone County, Missouri. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 6, 2008, 1:39 AM CST (07:39 UTC)
- Expired
- Nov 6, 2008, 2:45 AM CST
- In force
- 66 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 1:56 AM CST | TORNADO | 5 Ese Shell Knob, MO | AN EF0 TORNADO WITH MAXIMUM WIND SPEEDS OF 80 MPH...OCCURRED JUST EAST SOUTHEAST OF SHELL KNOB. THE PATH WAS ONE AND A HALF MILES LONG AND 100 YARDS WIDE WITH A SOUTHWEST TO NORTHEAST MOVEMENT. DAMAGE WAS MAINLY TO TREES...WITH MINOR ROOF DAMAGE AND ONE BOAT D |
| Nov 6, 2:12 AM CST | TSTM WND GST 55 | Kimberling City, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 11:42 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060739
SVRSGF
MOC043-209-060845-
/O.NEW.KSGF.SV.W.0538.081106T0739Z-081106T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 AM CST THU NOV 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 245 AM CST.
* AT 136 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING ACROSS NORTHWEST STONE
AND CENTRAL BARRY COUNTY...MOVING EAST AT 35 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GALENA BY 210 AM CST.
KIMBERLING CITY...OZARK AND HIGHLANDVILLE BY 215 AM CST.
WEST BRANSON...INDIAN POINT AND REEDS SPRING BY 225 AM CST.
SPARTA BY 235 AM CST.
THE TOWNS OF HURLEY...ELSEY...CAPE FAIR...LAMPE...BLUE EYE...
SELMORE...PONCE DE LEON...LINDEN...SPOKANE AND SILVER DOLLAR CITY ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS IN EXCESS OF 60 MPH.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3649 9360 3682 9359 3683 9363 3699 9362
3699 9333 3710 9302 3708 9290 3681 9292
3681 9331 3649 9333
TIME...MOT...LOC 0738Z 253DEG 29KT 3700 9350 3684 9364
3668 9381
$$
CRAMER2 follow-up statements
000
WWUS53 KSGF 060817
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CST THU NOV 6 2008
MOC043-209-060845-
/O.CON.KSGF.SV.W.0538.000000T0000Z-081106T0845Z/
STONE MO-CHRISTIAN MO-
216 AM CST THU NOV 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR CHRISTIAN AND STONE COUNTIES...
AT 215 AM CST...TRAINED WEATHER SPOTTERS REPORTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLANDVILLE TO SPOKANE TO
SILVER DOLLAR CITY...MOVING NORTHEAST AT 65 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SPARTA AND OZARK BY 225 AM CST.
THIS STORM WILL IMPACT CENTRAL CHRISTIAN COUNTY WITH WIND SPEEDS IN
EXCESS OF 60 MPH.
THE TOWNS OF LINDEN...GARRISON...OLDFIELD...CHADWICK...KELTNER...
ELKHEAD AND BRUNER ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3649 9360 3681 9355 3699 9350 3699 9333
3709 9303 3708 9290 3682 9292 3681 9331
3649 9333
TIME...MOT...LOC 0816Z 225DEG 74KT 3697 9335 3685 9328
3672 9329
$$
CRAMER000
WWUS53 KSGF 060831
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 AM CST THU NOV 6 2008
MOC209-060841-
/O.CAN.KSGF.SV.W.0538.000000T0000Z-081106T0845Z/
STONE MO-
231 AM CST THU NOV 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR STONE COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3681 9331 3699 9333 3700 9332 3709 9303
3708 9290 3682 9292
TIME...MOT...LOC 0831Z 230DEG 46KT 3705 9319 3696 9313
3686 9314
$$
MOC043-060845-
/O.CON.KSGF.SV.W.0538.000000T0000Z-081106T0845Z/
CHRISTIAN MO-
231 AM CST THU NOV 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR CHRISTIAN COUNTY...
...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 315 AM CST FOR
CHRISTIAN COUNTY...
AT 225 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SELMORE TO CHRISTIAN
CENTER TO CHESTNUTRIDGE...MOVING NORTHEAST AT 50 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
CHRISTIAN COUNTY...INCLUDING THE TOWNS OF GARRISON...OLDFIELD...
CHADWICK...BRUNER...KELTNER AND ELKHEAD.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3681 9331 3699 9333 3700 9332 3709 9303
3708 9290 3682 9292
TIME...MOT...LOC 0831Z 230DEG 46KT 3705 9319 3696 9313
3686 9314
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 11:10 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Nov 5, 11:10 PM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1110 PM CST WED NOV 5 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... THE LATEST RADAR AND SATELLITE IMAGERY INDICATE THAT THE STORM MODE APPEARS TO BE SHIFTING TO MORE OR A SQUALL LINE AS STRONGER STORM CORES MERGE ALONG A LINE FROM NEAR JOPLIN TO TULSA...AND AN UPPER LEVEL JET ROUNDS THE BASE OF THE UPPER TROUGH OVER SOUTH CENTRAL OKLAHOMA AND SHIFTS NORTHEAST TOWARD THE OZARKS. THE MOST RECENT SEVERE REPORTS HAVE COME OUT OF THE SOUTHERN PORTION OF THE STORM COMPLEX WITH 60 MPH WINDS AND DIME TO NICKEL SIZE HAIL. STILL EXPECT STRONG TO SEVERE STORMS OVER THE FORECAST AREA AS THE SQUALL LINE SHIFTS EAST ACROSS THE AREA OVERNIGHT. TERRY && .DISCUSSION... MAIN FORECAST FOCUS WILL BE THE THREAT FOR SEVERE THUNDERSTORMS OVER THE NEXT 12 TO 18 HOURS AS A STRONG STORM SYSTEM CROSSES THE CENTRAL UNITED STATES. MUCH COOLER WEATHER IS THEN EXPECTED FROM THE UPCOMING WEEKEND INTO NEXT WEEK. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA SOMETIME IN THE MONDAY TO WEDNESDAY TIME FRAME. TONIGHT...STRONG UPPER LEVEL LOW PRESSURE WILL SLOWLY PUSH EAST ACROSS THE CORN BELT. AT THE SURFACE...A COLD FRONT WILL PUSH INTO SOUTHEAST KANSAS AND WESTERN MISSOURI LATE TONIGHT...MAKING IT TO THE HIGHWAY 65 CORRIDOR BY SUNRISE. STRONG TO SEVERE STORMS ARE EXPECTED ALONG THIS FRONT...AS WELL AS ALONG A PRE FRONTAL TROUGH THIS EVENING AND OVERNIGHT. PLEASE REFER TO THE MESOSCALE CONVECTIVE DISCUSSION BELOW FOR GREATER DETAIL ON THE SEVERE WEATHER THREAT. BRISK SOUTH TO SOUTHEAST WINDS AHEAD OF THE FRONT WILL SHIFT TO THE WEST. SPEAKING OF WINDS...WE HAVE NOT MET WIND ADVISORY CRITERIA UP TO THIS POINT. WILL LIKELY BE CANCELLING THE WIND ADVISORY BY 4 PM. THURSDAY...THAT FRONT WILL QUICKLY PUSH EAST OUT OF CENTRAL AND SOUTH CENTRAL MISSOURI IN THE MORNING. THE THREAT FOR THUNDERSTORMS WILL END ONCE THE FRONT EXITS THE AREA. WE MAY ACTUALLY SEE A BRIEF PERIOD OF CLEARING AS A DRY SLOT WORKS INTO THE AREA. WRAP AROUND MOISTURE MAY THEN BRING MORE CLOUDINESS INTO THE AREA BY THE AFTERNOON...ESPECIALLY OVER CENTRAL MISSOURI. TEMPERATURES ARE A TOUGH CALL GIVEN THE INCREASING CLOUD COVER AND COOLING LOW LEVELS. GENERALLY SPLIT THE DIFFERENCE BETWEEN THE MAV AND MET. THURSDAY WILL AGAIN BE WINDY AS LOW LEVEL PRESSURE GRADIENTS REMAIN RATHER TIGHT. WINDS WILL ALSO BECOME GUSTY BY THE AFTERNOON AS THE LOW LEVELS OF THE ATMOSPHERE EFFICIENTLY MIX OUT. THURSDAY NIGHT THROUGH FRIDAY NIGHT...THAT UPPER LEVEL LOW PRESSURE WILL FINALLY BEGIN TO PUSH EAST INTO THE GREAT LAKES. ONE MORE UPPER LEVEL WAVE WILL COME AROUND THE SOUTHERN FLANK OF THE LOW AND DRIVE A WEAK SURFACE TROUGH ACROSS THE AREA. NOT OUT OF THE QUESTION WE COULD SEE A LIGHT SHOWER OR TWO UP ACROSS CENTRAL MISSOURI ON FRIDAY. TEMPERATURES WILL BE ON THE COOL SIDE AS 850 MB TEMPERATURES HOVER AT OR BELOW ZERO DEGREES CELSIUS. UPCOMING WEEKEND...THE AREA WILL REMAIN UNDER A CYCLONIC NORTHWEST FLOW ALOFT. MOISTURE LOOKS PRETTY LIMITED SO AM NOT EXPECTING ANY PRECIPITATION. THE COOL TEMPERATURES WILL CONTINUE WITH HIGHS STRUGGLING TO GET INTO THE UPPER 40S AND LOWER 50S OVER MOST AREAS. EARLY NEXT WEEK...LONG WAVE CHARTS CONTINUE TO FAVOR DIGGING OF ENERGY OUT OF THE PACIFIC NORTHWEST. MEDIUM RANGE MODELS CONTINUE TO INDICATE ENERGY DIVING INTO THE FOUR CORNERS REGION AND EVENTUALLY EJECTING OUT TOWARDS THE OZARKS. STILL NOT A REAL GOOD SIGNAL FOR TIMING...BUT FEEL THAT SLIGHT TO LOW END CHANCE POPS ARE WARRANTED STARTING SUNDAY NIGHT AND MONDAY. DO NOT SEE ANY BIG WARM UPS AS LOW LEVEL TRAJECTORIES WILL LIKELY REMAIN OUT OF THE EAST AND NORTHEAST. SCHAUMANN && .AVIATION... FOR THE 06Z TAFS...WILL CONTINUE TO INCLUDE WIND SHEAR IN TAFS THROUGH THE NIGHT BASED ON LATEST WIND PROFILER DATA. LINE OF STORMS PERSISTING NEAR THE MO/KS BORDER FOR THE PAST SEVERAL HOURS IS FINALLY SHOWING SIGNS OF EASTWARD MOVEMENT AS SQUALL LINE BEGINS TO DEVELOP...SO WILL CONTINUE VICINITY THUNDER WITH EMBEDDED TEMPO FROM AROUND 06-10Z. MAIN WIND SHIFT WITH COLD FRONT PASSAGE IS EXPECTED BY MID/LATE MORNING WITH DRY SLOT CLEARING OUT CLOUD COVER BY EARLY AFTERNOON. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Nov 5, 6:58 PM CST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 658 PM CST WED NOV 5 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 658 PM CST WED NOV 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE STORMS PRODUCING...DAMAGING WINDS TO 70 MPH. HAIL TO THE SIZE OF QUARTERS. ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: STRONG TO SEVERE STORMS WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI BY MID TO LATE EVENING. THIS ACTIVITY WILL SPREAD EASTWARD TOWARDS THE HIGHWAY 65 CORRIDOR LATE THIS EVENING AND ESPECIALLY OVERNIGHT. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS SOUTHEAST KANSAS AND INTO WESTERN MISSOURI THIS EVENING. MARGINAL INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT THE THREAT FOR DAMAGING STRAIGHT LINE WINDS TO 70 MPH WITH THESE STORMS. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE. THE THREAT FOR TORNADOES HAS DIMINISHED SOMEWHAT...BUT ISOLATED TORNADOES REMAIN POSSIBLE GIVEN THE STRONG LOW LEVEL WIND SHEAR...MAINLY WEST OF AN OSCEOLA TO CASSVILLE LINE. BY LATE THIS EVENING AND ESPECIALLY OVERNIGHT...A COLD FRONT WILL OVERTAKE THESE STORMS. A SOLID LINE OF STORMS IS EXPECTED TO ACCOMPANY THIS FRONT...WITH THE LEADING EDGE OF THE STORMS REACHING THE HIGHWAY 65 CORRIDOR LATE TONIGHT. ALTHOUGH THE STORMS WILL BEGIN TO WEAKEN LATE TONIGHT...DAMAGING STRAIGHT LINE WINDS WILL STILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE ONGOING AFTER SUNRISE THURSDAY MORNING ACROSS THE EASTERN OZARKS...WHICH WILL QUICKLY EXIT TO THE EAST BY THE LATE MORNING HOURS. STRONG THUNDERSTORMS WITH WIND GUSTS TO 40 MPH ARE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING WEST OF AN OSCEOLA TO CASSVILLE LINE. SPOTTER ACTIVATION WILL BE POSSIBLE EAST OF THIS LINE AFTER MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Nov 6, 12:16 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CST THU NOV 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HAIL 4 N SOUTH WEST CITY 36.57N 94.61W
11/06/2008 E1.25 INCH MCDONALD MO LAW ENFORCEMENT
ALSO ESTIMATED 30 TO 40 MPH WINDS.
&&
LINDENBERGLocal storm report, Nov 6, 12:29 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL PINEVILLE 36.59N 94.38W
11/06/2008 E0.88 INCH MCDONALD MO EMERGENCY MNGR
NICKLE HAIL IN PINEVILLE ALSO NO POWER IN TOWN
&&
LDLocal storm report, Nov 6, 12:41 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL STOCKTON 37.70N 93.80W
11/06/2008 E0.88 INCH CEDAR MO LAW ENFORCEMENT
NICKLE HAIL REPORTED IN STOCKTON
&&
LDLocal storm report, Nov 6, 1:13 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL MONETT 36.92N 93.93W
11/06/2008 E0.88 INCH BARRY MO LAW ENFORCEMENT
&&
LDLocal storm report, Nov 6, 1:14 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND GST MONETT 36.92N 93.93W
11/06/2008 E60 MPH BARRY MO LAW ENFORCEMENT
&&
LDLocal storm report, Nov 6, 1:35 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND GST CASSVILLE 36.68N 93.87W
11/06/2008 E60 MPH BARRY MO AMATEUR RADIO
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:13 PM CST | Flash Flood Warning | SGF | Vernon | 6 hr |
| Nov 5, 11:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 38 min |
| Nov 5, 11:42 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 48 min |
| Nov 5, 11:56 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 49 min |
| Nov 6, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Hickory, Polk, St. Clair | 46 min |
| Nov 6, 12:19 AM CST | Tornado Warning | SGF | McDonald | 26 min |
| Nov 6, 12:23 AM CST | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Nov 6, 12:26 AM CST | Tornado Warning | SGF | Barry, Newton | 49 min |
| Nov 6, 12:50 AM CST | Tornado Warning | SGF | Lawrence | 42 min |
| Nov 6, 1:04 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 71 min |
| Nov 6, 1:14 AM CST | Severe Thunderstorm Warning | SGF | Barry | 48 min |
| Nov 6, 1:20 AM CST | Tornado Warning | SGF | Barry | 42 min |
| Nov 6, 1:45 AM CST | Tornado Warning | SGF | Stone | 45 min |
| Nov 6, 1:58 AM CST | Severe Thunderstorm Warning | SGF | Webster | 47 min |
| Nov 6, 2:10 AM CST | Severe Thunderstorm Warning | SGF | Taney | 65 min |
| Nov 6, 2:21 AM CST | Tornado Warning | SGF | Christian | 54 min |
| Nov 6, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 48 min |
| Nov 6, 2:47 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 58 min |
| Nov 6, 2:24 PM CST | River Flood Warning | SGF | Vernon | 47 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.